AMS eContent Search Results
Matches for: msc=(13P20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Michael DiPasquale. Dimension of mixed splines on polytopal cells. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Ştefan O. Tohǎneanu. A commutative algebraic approach to the fitting problem. Proc. Amer. Math. Soc. 142 (2014) 659-666.
Abstract, references, and article information   
View Article: PDF

[3] David Eisenbud and Bernd Ulrich. Notes on regularity stabilization. Proc. Amer. Math. Soc. 140 (2012) 1221-1232. MR 2869107.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1